# SDR ASOA20130726082

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 32,488 hours, 24,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 93363
- Condition: Discharged
- Location: Emergency Lights
- Part time: 15,896 hours, 12,318 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS INOPERATIVE.  MX R & R THE NR 3 AND NR 4 EMERGENCY LIGHT SYS BATTERY PACKS WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
